# SDR A6WA200940737

- Difficulty date: October 7, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N411ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7569
- Aircraft time: 18,990 hours, 17,382 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Handle
- Condition: Cracked
- Location: Avionics Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONIC DOOR HANDLE HSG FOUND CRACK.  MAIN AVIONIC DOOR HANDLE HSG REPLACED.  (K)
